×

zbMATH — the first resource for mathematics

Gradients of convex functions. (English) Zbl 0181.41901

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Edgar Asplund, Averaged norms, Israel J. Math. 5 (1967), 227 – 233. · Zbl 0153.44301
[2] Edgar Asplund, Fréchet differentiability of convex functions, Acta Math. 121 (1968), 31 – 47. · Zbl 0162.17501
[3] N. Bourbaki, Espaces vectoriels topologiques, Hermann, Paris, 1953 and 1955. · Zbl 0050.10703
[4] Arne Brøndsted, Conjugate convex functions in topological vector spaces, Mat.-Fys. Medd. Danske Vid. Selsk. 34 (1964), no. 2, 27 pp. (1964). · Zbl 0119.10004
[5] A. Brøndsted and R. T. Rockafellar, On the subdifferentiability of convex functions, Proc. Amer. Math. Soc. 16 (1965), 605 – 611. · Zbl 0141.11801
[6] Dennis F. Cudia, The geometry of Banach spaces. Smoothness, Trans. Amer. Math. Soc. 110 (1964), 284 – 314. · Zbl 0123.30701
[7] L. Hörmander, Sur la fonction d’appui des ensembles convexes dans une espace localement convexe, Ark. Mat. 3 (1954), 181-186. · Zbl 0064.10504
[8] V. L. Klee Jr., Invariant metrics in groups (solution of a problem of Banach), Proc. Amer. Math. Soc. 3 (1952), 484 – 487. · Zbl 0047.02902
[9] Christian Lescarret, Applications ”prox” dans un espace de Banach, C. R. Acad. Sci. Paris Sér. A-B 265 (1967), A676 – A678 (French). · Zbl 0175.15203
[10] Jean-Jacques Moreau, Sur la fonction polaire d’une fonction semi-continue supérieurement, C. R. Acad. Sci. Paris 258 (1964), 1128 – 1130 (French). · Zbl 0144.30501
[11] -, Sous-differentiabilité, Proceedings of the Colloquium on Convexity, Copenhagen, 1965, W. Fenchel (Editor), Copenhagen, 1967, pp. 185-201.
[12] Jean-Jacques Moreau, Semi-continuité du sous-gradient d’une fonctionnelle, C. R. Acad. Sci. Paris 260 (1965), 1067 – 1070 (French). · Zbl 0136.12102
[13] -, Fonctionelles convexes, mimeographed lecture notes, Seminaire “Equations aux derivées partielles,” College de France, 1966.
[14] R. T. Rockafellar, Level sets and continuity of conjugate convex functions, Trans. Amer. Math. Soc. 123 (1966), 46 – 63. · Zbl 0145.15802
[15] R. T. Rockafellar, Characterization of the subdifferentials of convex functions, Pacific J. Math. 17 (1966), 497 – 510. · Zbl 0145.15901
[16] R. T. Rockafellar, Conjugates and Legendre transforms of convex functions, Canad. J. Math. 19 (1967), 200 – 205. · Zbl 0145.06406
[17] -, Convex analysis, Princeton Univ. Press, Princeton, N.J., 1969.
[18] {\Dj}inh Thá\textordmasculine ¿ Lá»\textyen c, On the maximal monotonicity of subdifferentials, Acta Math. Vietnam. 18 (1993), no. 1, 99 – 106.
[19] V. Šmulian, Sur la dérivabilité de la norme dans l’espace de Banach, C. R. (Doklady) Acad. Sci. URSS (N. S.) 27 (1940), 643 – 648 (French). · Zbl 0023.32604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.